Journal of Mathematics of Kyoto University

The Penney-Fujiwara Plancherel formula for nilpotent Lie groups

Ali Baklouti and Jean Ludwig

Full-text: Open access

Abstract

We prove the Penney-Fujiwara Plancerel Formula associated to a monomial representation of a nilpotent Lie group. We give also a short proof of a theorem due to Corwin and Greenleaf about the algebra of differential operators on certain nilpotent homogeneous space.

Article information

Source
J. Math. Kyoto Univ., Volume 40, Number 1 (2000), 1-11.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250517757

Digital Object Identifier
doi:10.1215/kjm/1250517757

Mathematical Reviews number (MathSciNet)
MR1753496

Zentralblatt MATH identifier
0958.43005

Subjects
Primary: 22E27: Representations of nilpotent and solvable Lie groups (special orbital integrals, non-type I representations, etc.)

Citation

Baklouti, Ali; Ludwig, Jean. The Penney-Fujiwara Plancherel formula for nilpotent Lie groups. J. Math. Kyoto Univ. 40 (2000), no. 1, 1--11. doi:10.1215/kjm/1250517757. https://projecteuclid.org/euclid.kjm/1250517757


Export citation